zbMATH — the first resource for mathematics

Cycles Hamiltoniens dans les graphes 4-réguliers 4-connexes. (French) Zbl 0328.05118

05C35 Extremal problems in graph theory
Full Text: DOI EuDML
[1] Berge, C.,Graphes et Hypergraphes. Dunod, Paris 1970. · Zbl 0213.25702
[2] Krausz, J.,Démonstration nouvelle d’un théorème de Whitney sur les réseaux. Mat. Fiz. Lapok50 (1943), 75–85. · Zbl 0061.41401
[3] Meredith, G. H. J.,Regular n-valent n-connected nonHamiltonian non-n-edge-colorable Graphs. J. Combinatorial Theory Ser. B14 (1973), 55–60. · Zbl 0237.05106
[4] Nash Williams, C. St.-J. A.,Possible Directions in Graph Theory in Combinatorial Theory and its Applications (D. J. A. Welsh ed.) Academic Press, London 1971, 191–200.
[5] Ore, O.,The Four Color Problem. Academic Press, New York 1967. · Zbl 0149.21101
[6] Sachs, H.,Ein von Kozyrev und Grindberg angegebener nicht-hamiltonischer kubischer planarer Graph. in Beitrage zur Graphentheorie Teubner Verlag Leipzig, 1968. · Zbl 0169.26402
[7] Tutte, W. T.,A non-hamiltonian Planar Graph. Acta Math. Acad. Sci. Hungar.11 (1960), 371–375. · Zbl 0103.16202
[8] Tutte, W. T.,Non-hamiltonian Planar Maps in Graph Theory and Computing (R. C. Read ed.) Academic Press, New York 1972, 295–301.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.